# SDR 08FDEA03569

- Difficulty date: August 25, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 53,143 hours, 11,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA7418501
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE EXTERNAL SKIN FOUND A DENT WITH DIMENSIONS: D=1"/   Y=0.064" AND SCRATCH 8" IN LENGTH AT FUSELAGE STA 1940.  AFT LWR FUSELAGE EXTERNAL SKIN DENT CLASS II REPAIR CARRIED OUT AS PER SRM 53-20-00 VOLUME I FIGURE 2.  REQUIRED INITIAL INSPECTION AT 15,000 CYCLES AND REPETITIVE INSPECTION AT 9,800 FLIGHT CYCLES AS PER SRM 53-20-00 VOLUME I FIGURE 2.  REFER TO WRI 5310/26-73 AND OIL CONTROL NUMBER C/0341343.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
